EconPapers    
Economics at your fingertips  
 

On the second-order properties of empirical likelihood with moment restrictions

Song Chen and Hengjian Cui

Journal of Econometrics, 2007, vol. 141, issue 2, 492-516

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(06)00204-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:141:y:2007:i:2:p:492-516

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-06-25
Handle: RePEc:eee:econom:v:141:y:2007:i:2:p:492-516